# SDR USAA001777

- Difficulty date: October 19, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED 2 INCHES, STATION 178, RBL 24, WL 195.  REPLACED INTERCOSTAL PER SRM 51-10-01 AND EA 68167.  (M)
